MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of heart block was reported intra-procedure.Patient has a history of cardiac arrhythmias, conduction disturbances, and first degree atrioventricular (av) block.There was calcification at the bottom of the ncc.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.There was calcification extending beneath the aortic annular plane in the interventricular septum and the valve was released with an implant depth of 2 mm from the non-coronary cusp which is higher than optimal implant depth of 3¿9 mm which may have caused the reported complications, and based on the all available information the cause for the reported heart block could be related to the implant depth and/or patient calcification, however, this could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor vision valve was selected for implant using a flexnav delivery system (ds).The patient did not have a history of right bundle branch block (rbbb), left bundle branch block (lbbb) and 1st/2nd atrioventricular block (av) block.The length of the membranous septum was 2.5mm.During the valve deployment, the patient was developed with a complete atrioventricular block (cavb).The valve was able to be implanted at a depth of 3mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).Temporary pacemaker was placed to stabilize the cardiac rhythm.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was in a stable condition.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50887605
Report Number2135147-2026-06472
Device Sequence Number9827202
Product Code NPT
UDI-Device Identifier05415067045799
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11251215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale